Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Frequent urination after sex. Used condoms. Reason?

Hi. I have had intercourse for the first time. For practice i used dilators first, I had pain for the first time and then itching next day. however, we continued with sex now after 2-3 days i m urinating very frequently it s don t have control over it. We used lots of waterbased lubricant and also condoms .... plz advice
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is common for urethritis to occur after the first intercourse. Pain occurs as a result of rupture of the hymen. Itching could be due to the chemicals and the dilator used. You should take some urinary antibiotic and urinary antispasmodic and abstain from intercourse until the symptoms subside. If you have allergy to local applications, use other methods of contraception. Please consult your gynecologist for an examination and advice. Take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor